# SDR ASOA201101163

- Difficulty date: June 8, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT AT LBL27 HAS CORRODED NUT PLATES.  PERFORMED LPI, TYPE 1, METHOD C ON FABRICATED REPAIR ANGLE IAW SRM 53-00-43 IAW NDT INSP PROCEDURE PT-1 NO INDICATIONS NOTED AT THIS TIME.   FABRICATED PARTS IAW SRM 53-00-43,  INSTALLED FABRICATED PARTS IAW SRM 53-00-43 REPAIR NR 1.
